MAUDE Adverse Event Report: MEDTRONIC, INC EVEREST INFLATION DEVICE 30ATM; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MEDTRONIC, INC EVEREST INFLATION DEVICE 30ATM; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number AC3200
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one ac3200 everest inflation device during a procedure.There was no damage noted to the packaging of the device.It was reported that there was an issue with the manometer.It was detailed that when the balloon was inflated during the operation the pressure pump did not increase in pressure.The needle was unresponsive during use.No patient injury was reported.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Correction: reference (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: one everest inflation device returned for analysis.No damage was noted to the syringe body, tube, joints or manometer housing.As received the gauge needle was in the red ¿vac¿ reading.Using an inhouse stopcock, an attempt was made to pressurise the device with water.The gauge needle did not move past the red ¿vac¿ reading and the device failed to pressurise medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: the pointer could not return to zero.The pointer stayed at the vac area.The filter was blocked by a unidentified waxy substance, keeping the pointer at vac.The substance is not from wika¿s manufacturing processes.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: the results of the ftir testing performed on the foreign material were inconclusive.The sample was very small and spectrum was too weak to produce conclusive results.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis summary.Further analysis of the manometer found that the pointer stayed under zero in the zero band.The gauge was pressurized with dried compressed air, however the pointer did not move.The gauge was disassembled to find the internal parts being in good condition; the pointer was finger pushed to move up and down the scale normally, no blocking could be found.The system was cut in sections with pressure checks being done in between, however the compressed air could not get through the filter.Visual inspection found the waxy substance built up inside the bourdon tube close to the socket, and on the inner surface of the filter on the bourdon tube side.This waxy substance blocked the filter closing vacuum that being inertially created during the quick de-pressuring inside the bourdon tube and this kept the pointer stayed down into vac area.Wika production does not use any of such waxy substance in manufacturing processes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVEREST INFLATION DEVICE 30ATM
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17669164
Report Number1220452-2023-00087
Device Sequence Number6325171
Product Code DTL
UDI-Device Identifier00763000338190
UDI-Public00763000338190
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2025
Device Model NumberAC3200
Device Catalogue NumberAC3200
Device Lot Number60427101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/27/2023
09/27/2023
11/13/2023
12/07/2023
01/25/2024
03/12/2024
04/08/2024
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date09/27/2023
09/27/2023
11/13/2023
12/14/2023
02/08/2024
03/27/2024
04/09/2024
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown